On the angle condition for the perturbation of elliptic systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, p. 253-268
@article{ASNSP_2000_4_29_2_253_0,
     author = {Landes, R\"udiger},
     title = {On the angle condition for the perturbation of elliptic systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {2},
     year = {2000},
     pages = {253-268},
     zbl = {0961.35042},
     mrnumber = {1784175},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_2_253_0}
}
Landes, Rüdiger. On the angle condition for the perturbation of elliptic systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, pp. 253-268. http://www.numdam.org/item/ASNSP_2000_4_29_2_253_0/

[F] J. Frehse, On a class of nonlinear diagonal elliptic systems with critical growth and Cα- regularity, In: "Partial Differential Equations and the Calculus of Variations", F. Colombini et al. (eds.), Birkhäuser, Boston, 1989. | Zbl 0685.35027

[E] L.C. Evans, "Weak Convergence Methods for Nonlinerar Partial Differential Equations", AMS CBMS Regional conference series in Mathematics, Providence, Rhode Island, 1990. | MR 1034481 | Zbl 0698.35004

[Ga] M. Giaquinta, "Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems", Princeton University Press, Princeton, NJ, 1983. | MR 717034 | Zbl 0516.49003

[Gi] E. Giusti, "Metodi Diretti nel Calcolo delle Variazioni ", Unione Matematica Italiana, Bologna, 1994. | MR 1707291 | Zbl 0942.49002

[GT] D. Gilbarg - N.S. Trudinger, "Elliptic Partial Differential Equations of Second Order", Springer-Verlag, New York-Berlin-Heidelberg, 1977. | MR 473443 | Zbl 0361.35003

[H] St. Hildebrandt, "Nonlinear elliptic systems and harmonic mappings" , Proceedings of Beijing Symp. on Diff. Geom. and Diff. Equ. Sci. Sience Press, Beijing, 1980. | MR 714341 | Zbl 0515.58012

[LU] O.A. Ladyshenskaya - N.N. Ural'Ceva, "Linear and Quasilinear Elliptic Equations ", Academic Press (English translation from Russian), New York and London, 1968. | MR 244627 | Zbl 0164.13002

[L1] R. Landes, Testfunctions for elliptic systems and maximum principles, To appear in Forum Mathematicum. | MR 1736096 | Zbl 0942.35065

[L2] R. Landes, On the existence of weak solutions ofperturbed systems with critical growth, J. Reine Angew. Math. 393 (1989), 21-38. | MR 972359 | Zbl 0664.35027

[L3] R. Landes, Some remarks on bounded and unbounded solutions of elliptic systems, Manuscripta Math. 64 (1989), 227-234. | MR 998488 | Zbl 0699.35093

[LM] R. Landes - V. Mustonen, On parabolic initial-boundary value problems with critical growth for the gradient, Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), 135-158. | Numdam | MR 1267364 | Zbl 0836.35078

[Z] K.-W. Zhang, Remarks on perturbated systems with critical growth, Nonlinear Anal. 18 (1992),1167-1179. | MR 1171604 | Zbl 0786.35061